# SDR HALA2021030400028

- Difficulty date: March 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,103 hours, 3,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53.2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 SEAT TRACK WITH CORROSION BETWEEN FR47 AND FR53.2 AT Y1959 AXIS. CORECTIVE ACTION: REMOVED AND REPLACED I.A.W A330 SRM 51-42-11. (1745380)
